# SDR 2003F00439

- Difficulty date: March 12, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND TIE FRAME TO FUSELAGE CRACKED AT STATION 680, STRINGER 17L.  FABRICATED ANGLE REPAIR.  ALODINED, PRIMED AND INSTALLED ANGEL REPAIR ON BS 680, STRINGER 17L, LOWER SILL BEAM TIE FRAME.  (M)
